# SDR AALA201705169070

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 51,990 hours, 25,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE L1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTTERY IAW AMM 25-60-00-901-801.  OPS CHECKED GOOD.
